MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII DISHED INS SZ 3-4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. GII DISHED INS SZ 3-4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 71420768
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 06/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that knee revision was performed due to infections.Knee was aspirated and cultures grown.Knee join exposed debrided specimens taken ane washed out with 8 liters of saline.Poly removed and new poly replaced.The doctor doesn't fault the product.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
GII DISHED INS SZ 3-4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6747778
Report Number1020279-2017-00567
Device Sequence Number10925934
Product Code JWH
UDI-Device Identifier03596010209337
UDI-Public03596010209337
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420768
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer06/30/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR